# SDR R61A2025041400189

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 22,404 hours, 15,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 3 INTERNAL, CORRODED LH PANEL SUPPORT BTWN FR 88-90. MX REPLACED SUPPORT PN 170-86139-005 IAW SRM 51-41-01, 51-42-01, 51-43-03.
